# SDR USAA2009080592019

- Difficulty date: July 18, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,513 hours, 46,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602218
- Part serial: 322
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - NR 6175442 - NR 5 SLAT DELAMINATED ON UPPER AND LOWER SURFACES.  REPAIRED NR 5 SLAT UPPER AND LOWER SURFACES IAW B737 SRM 51-70-10-2R4.
